# SDR DALA1232146818

- Difficulty date: May 12, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1600-1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATED AT BS 1600-1620 ON INTERCOSTAL.  REMOVED INTERCOSTAL, DRILLED NEW INTERCOSTAL PER DWG 146N5451.   INSTALLED INTERCOSTAL PER DWG 146N5451.
